Document Detail


Spontaneous (atraumatic) splenic rupture complicating anticoagulant treatment for splenic infarction.
MedLine Citation:
PMID:  24187770     Owner:  NLM     Status:  In-Process    
Abstract/OtherAbstract:
We report the case of a 61-year-old male patient who suffered a spontaneous (atraumatic) splenic rupture (SSR) following splenic infarction treated by heparin anticoagulation. Splenic rupture precipitated by thrombolytic or anticoagulant therapy has been reported and putatively attributed to unrecognized micro-traumatisms i.e. after resuscitation manoeuvres, leading to massive bleeding upon anticoagulation and secondary splenic rupture. Nevertheless, SSR resulting from splenic infarction and anticoagulation has not been described.
Authors:
Fabrice C Deprez; Geoffrey C Colin; Philippe Hainaut
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Acta cardiologica     Volume:  68     ISSN:  0001-5385     ISO Abbreviation:  Acta Cardiol     Publication Date:  2013 Aug 
Date Detail:
Created Date:  2013-11-05     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0370570     Medline TA:  Acta Cardiol     Country:  Belgium    
Other Details:
Languages:  eng     Pagination:  421-4     Citation Subset:  IM    
Affiliation:
Dept. of Radiology, Clinique St-Pierre, Ottignies, Belgium. fabrice.deprez@uclouvain.be
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  An atypical evolution of tako-tsubo cardiomyopathy.
Next Document:  Exercise-induced acute coronary syndrome in a 24-year-old man with massive cannabis consumption.